# SDR UALA2012011700363

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 43,072 hours, 17,443 cycles
- Engine: Iae V2522A5
- System (JASC): 3457 · Global Positioning System
- Part: Sealant
- Condition: Deteriorated
- Location: Gps Antenna
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE LOUD HUMMING DEVELOPED IN CEILING ABOVE DOOR 1R.  VIEWED ABOVE DUCTS AND FOUND NO OBSTRUCTIONS OR DETERIORATED DUCTING.  RE-ATTACHED DUCTS.  ACCMP'D CH2296, NOTHING FOUND.  SEALANT ON UPPER GPS ANTENNAS DETERIORATED.  REPLACED ANTENNAS AND RESEALED.
